# SDR 95ZZZX3633

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 10605368
- Condition: Deteriorated
- Location: Fs 900-910
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, DISCOVERED FUEL SHROUD LEAK AT BS 900 - BS 910.  UPON FURTHER INSPECTION, FOUND NR 2 ENGINE FUEL FEED LINE DETERIORATED AND SEEPING AT SLEEVE FITTING.  HOSE AGE OVER 22 YEARS.
